# SDR 2007UALA04173

- Difficulty date: October 10, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 50,656 hours, 18,517 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Vibrates
- Location: Flap Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AT FLAPS 1 HANDLE IN DETENT ON CLIMBOUT LOUD VIBRATION FELT AND HEARD IN FLAP HANDLE.
